loading page

New-onset guttate psoriasis secondary to COVID-19
  • +1
  • meriem rouai,
  • Faten Rabhi,
  • Kahena Jaber,
  • Raouf Dhaoui
meriem rouai
Military Hospital of Instruction of Tunis
Author Profile
Faten Rabhi
Hopital Militaire Principal d'Instruction de Tunis
Author Profile
Kahena Jaber
Military Hospital of Tunis
Author Profile
Raouf Dhaoui
Military Hospital of Instruction of Tunis,
Author Profile

Abstract

SARS-CoV-2, the virus that causes coronavirus disease 2019 (COVID19), is associated with flares of psoriasis in patients with well-documented disease. Both viral infection and medications used for treatment, like hydroxychloroquine, were incriminated. Herein, we report the case of a 25-year-old patient who presented a first-onset guttate psoriasis following COVID19.

Peer review status:ACCEPTED

24 Mar 2021Submitted to Clinical Case Reports
25 Mar 2021Submission Checks Completed
25 Mar 2021Assigned to Editor
30 Mar 2021Reviewer(s) Assigned
09 Apr 2021Review(s) Completed, Editorial Evaluation Pending
09 Apr 2021Editorial Decision: Revise Minor
05 Jun 20211st Revision Received
08 Jun 2021Submission Checks Completed
08 Jun 2021Assigned to Editor
08 Jun 2021Review(s) Completed, Editorial Evaluation Pending
15 Jun 2021Editorial Decision: Accept